# SDR SWAA2022062720655

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ASSOCIATED WITH BATT PACK M1670 INOP. / [01] REMOVED EMERGENCY LIGHT BATTERY PACK M1670 AND INSTALLED SERVICEABLE PACK AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-805; LIGHTS ASSOCIATED WITH M1670 STILL INOP;[02] VERIFIED CORRECTIVE ACTION #1.;[03] OK TO CLOSE AIR RETUN GRILLE COMMON TO BATTERY PACK M1670.;[04] VERIFIED OK TO CLOSE AIR RETUN GRILLE COMMON TO BATTERY PACK M1670.;[05] INSTALLED AIR RETURN GRILLE PER AMM 33-51-06-960-805 STEP 4.F.(5). PERFORMED BATTERY PACK DEEP CYCLE PER AMM 33-51-06-600-802. PERFORMED GOOD TEST OF BATTERY PACK M1670 AND ASSOCIATED LIGHTS PER AMM 33-51-06-960-805 STEP 4.E.(6);[06] VERIFIED CORRECTIVE ACTION 5. OP CHECKS GOOD PER AMM 33-51-06-960-805 STEP 4.E.(6)
